EconPapers    
Economics at your fingertips  
 

A Berry-Esséen Inequality without Higher Order Moments

Ningning Wang () and Ibrahim A. Ahmad ()
Additional contact information
Ningning Wang: Jackson State University
Ibrahim A. Ahmad: Oklahoma State University

Sankhya A: The Indian Journal of Statistics, 2016, vol. 78, issue 2, No 2, 180-187

Abstract: Abstract In this note, a generalized form of the celebrated Berry-Esséen inequality is developed assuming only second-order moments to exist in the case of independent but not identically distributed random variables. The result generalizes and unifies many well known and highly used forms of the Berry-Esséen inequality.

Keywords: Berry-Esséen inequality; Central limit theorem; Convergence rates; Primary:; 60F05 (search for similar items in EconPapers)
Date: 2016
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://link.springer.com/10.1007/s13171-016-0084-0 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sankha:v:78:y:2016:i:2:d:10.1007_s13171-016-0084-0

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/13171

DOI: 10.1007/s13171-016-0084-0

Access Statistics for this article

Sankhya A: The Indian Journal of Statistics is currently edited by Dipak Dey

More articles in Sankhya A: The Indian Journal of Statistics from Springer, Indian Statistical Institute
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:sankha:v:78:y:2016:i:2:d:10.1007_s13171-016-0084-0